# SDR MWEA070092

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 10,169 hours, 5,614 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 7150923
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER UPPER DOOR, ZEE CHANNEL AT STATION 35 IS CRACKED AT THE OB END.  INSTALLED DOOR.
